PL EN


Preferencje help
Widoczny [Schowaj] Abstrakt
Liczba wyników
1994 | 67 | 1 | 131-145
Tytuł artykułu

The Fatou theorem for NA groups - a negative result

Treść / Zawartość
Warianty tytułu
Języki publikacji
EN
Abstrakty
Słowa kluczowe
Rocznik
Tom
67
Numer
1
Strony
131-145
Opis fizyczny
Daty
wydano
1994
otrzymano
1993-12-08
Twórcy
  • Institute of Mathematics, Wrocław University, Pl. Grunwaldzki 2/4, 50-384 Wrocław, Poland
Bibliografia
  • [Br] L. R. Bragg, Hypergeometric operator series and related partial differential equations, Trans. Amer. Math. Soc. 143 (1969), 319-336.
  • [D] E. Damek, Left-invariant degenerate elliptic operators on semidirect extensions of homogeneous groups, Studia Math. 89 (1988), 169-196.
  • [DH1] E. Damek and A. Hulanicki, Boundaries for left-invariant subelliptic operators on semidirect products of nilpotent and abelian groups, J. Reine Angew. Math. 411 (1990), 1-38.
  • [DH2] E. Damek and A. Hulanicki, Maximal functions related to subelliptic operators invariant under an action of a solvable Lie group, Studia Math. 101 (1991), 34-68.
  • [DH3] E. Damek and A. Hulanicki, Boundaries and the Fatou theorem for subelliptic second order operators on solvable Lie groups, ibid., to appear.
  • [FS] G. B. Folland and E. M. Stein, Hardy Spaces on Homogeneous Groups, Princeton Univ. Press, 1982.
  • [G] M. de Guzmán, Differentiation of Integrals in $\sym R^n$, Lecture Notes in Math. 481, Springer, 1975.
  • [H1] A. Hulanicki, Subalgebra of $L_1(G)$ associated with laplacian on a Lie group, Colloq. Math. 31 (1974), 259-287.
  • [H2] A. Hulanicki, A class of convolution semi-groups of measures on a Lie group, in: Lecture Notes in Math. 828, Springer, 1980, 82-101.
  • [Sch] I. J. Schoenberg, On the Besicovitch-Perron solution of the Kakeya problem, in: Studies in Mathematical Analysis and Related Topics, G. Szegö et al. (eds.), Stanford Univ. Press, 1962, 359-363.
  • [SW] E. M. Stein and N. J. Weiss, On the convergence of Poisson integrals, Trans. Amer. Math. Soc. 140 (1969), 35-54.
Typ dokumentu
Bibliografia
Identyfikatory
Identyfikator YADDA
bwmeta1.element.bwnjournal-article-cmv67i1p131bwm
JavaScript jest wyłączony w Twojej przeglądarce internetowej. Włącz go, a następnie odśwież stronę, aby móc w pełni z niej korzystać.